On the structure of minimal winning coalitions in simple voting games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 34 (2010)
Issue (Month): 3 (March)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Carreras, Francesc & Freixas, Josep, 1996. "Complete simple games," Mathematical Social Sciences, Elsevier, vol. 32(2), pages 139-155, October.
- Barua, Rana & Chakravarty, Satya R. & Roy, Sonali & Sarka, Palash, 2007.
"A Characterization and Some Properties of the Banzhaf-Coleman-Dubey-Shapley Sensitivity Index,"
Staff General Research Papers
12807, Iowa State University, Department of Economics.
- Barua, Rana & Chakravarty, Satya R. & Roy, Sonali & Sarkar, Palash, 2004. "A characterization and some properties of the Banzhaf-Coleman-Dubey-Shapley sensitivity index," Games and Economic Behavior, Elsevier, vol. 49(1), pages 31-48, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.